Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9154
Title: Fourth‐order finite difference method for three‐dimensional elliptic equations with nonlinear first‐derivative terms
Authors: Jain M.K.
Jain R.K.
Mohanty R.K.
Published in: Numerical Methods for Partial Differential Equations
Abstract: We present a 19‐point fourth‐order finite difference method for the nonlinear second‐order system of three‐dimensional elliptic equations Auxx + Buyy + Cuzz = f, where A, B, C, are M × M diagonal matrices, on a cubic region R subject to the Dirichlet boundary conditions u(x, y, z) = u0(x, y, z) on ∂R. We establish, under appropriate conditions, O(h4) convergence of the difference method. Numerical examples are given to illustrate the method and its fourth‐order convergence. © 1992 John Wiley & Sons, Inc. Copyright © 1992 Wiley Periodicals, Inc.
Citation: Numerical Methods for Partial Differential Equations (1992), 8(6): 575-591
URI: https://doi.org/10.1002/num.1690080606
http://repository.iitr.ac.in/handle/123456789/9154
Issue Date: 1992
ISSN: 0749159X
Author Scopus IDs: 56226587200
26659438700
22938082300
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India
Jain, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India
Mohanty, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India, School of Mathematics, Devi Ahilya University, Khandwa Road, Indore, 452001, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.